Journal of Symbolic Logic

Computably Categorical Structures and Expansions by Constants

Peter Cholak, Sergey Goncharov, Bakhadyr Khoussainov, and Richard A. Shore

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 13-37.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745688

Mathematical Reviews number (MathSciNet)
MR1683891

Zentralblatt MATH identifier
0928.03040

JSTOR
links.jstor.org

Citation

Cholak, Peter; Goncharov, Sergey; Khoussainov, Bakhadyr; Shore, Richard A. Computably Categorical Structures and Expansions by Constants. J. Symbolic Logic 64 (1999), no. 1, 13--37. https://projecteuclid.org/euclid.jsl/1183745688


Export citation